# SDR SWIA972517

- Difficulty date: April 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,294 hours, 12,866 cycles
- Engine: Ge CF343B1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT PITCH TRIM MESSAGE ILLUMINATED WHILE DESCENDING TO FL 270.  AFTER FOLLOWING QRH PROCEDURE MESSAGE EXTINGUISHED.  RETURNED TO SLC.  AUTOPILOT PITCH TRIM SYSTEM OPS CHECKS GOOD.  REPLACED THE STABILIZER TRIM ACTUATOR AND MOTOR CONTROL UNIT.
